What dr gave you your script---your GP wish mine would I will ask Monday but doubt she will, here you pretty much have to go to a diet dr, and most insurance doesn't pay. (now mine will the blood work etc he orders, but not the med, which it is worth the money)
I have always been on 37.5 of the phentermine. and have always had good luck, at first a little shakie on it, but it goes away. and also the energy it gives is a added boost.
I too have gone off all meds that cause the weight gain and refuse to take any that cause it. this illness and depression is bad enough without being on a med that causes weight gain.
Now one Dr I went to put me on Tomapax for my migraines, and said she would up it for those that needed help loosing weight. But it affects my kidneys so don't want to try it again. but I think it and the klonopin worked against each other and I never lost any weight. However I was 20 lbs lighter than I am now.
I am working at getting off klonopin and decreasing my wellburtrain and seeing what happens.
Friends are like angels who lift us to our feet,when our wings have trouble remembering how to fly.